Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 11, 2021, 3:03 PM EDT for Treutlen County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2021, 3:03 PM EDT (19:03 UTC)
- Expired
- Aug 11, 2021, 3:30 PM EDT
- In force
- 27 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.25 in
- Wind
- 40
County Treutlen County, GA
The radar
The Robins AFB radar (KJGX), 80 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.1 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1000 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1034 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
216
WWUS82 KFFC 111903
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
303 PM EDT Wed Aug 11 2021
GAZ098-112-111930-
Treutlen GA-Montgomery GA-
303 PM EDT Wed Aug 11 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTH CENTRAL
TREUTLEN AND NORTHWESTERN MONTGOMERY COUNTIES THROUGH 330 PM EDT...
At 303 PM EDT...a strong thunderstorm was near Lothair, or near
Soperton...moving east at 5 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Soperton, Tarrytown, Barnhill and Lothair.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3226 8257 3229 8265 3230 8266 3230 8267
3229 8267 3230 8268 3237 8266 3238 8255
3232 8251
TIME...MOT...LOC 1903Z 278DEG 6KT 3233 8261
MAX HAIL SIZE...0.25IN
MAX WIND GUST...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 11, 1:38 PM EDT, 1 hour 25 minutes earlier.
Area forecast discussion, Aug 11, 1:38 PM EDT, 1 hour 25 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 138 PM EDT Wed Aug 11 2021 .PREV DISCUSSION... /Issued 1151 AM EDT Wed Aug 11 2021/ UPDATE... Forecast remains on track for another afternoon of scattered thunderstorms across the region. NSSLWRF seems to have initialized the best this morning. With that in mind the expectation is that early morning convection will continue to dissipate and move NE ahead of the next round of storms expected to fire off in the early afternoon. Around sunset storms will rain showers and thunderstorms will move south and die off. Severe parameters continue to suggest that storms that do get going could become severe with strong wind gusts and heavy rainfall. PREV DISCUSSION... /Issued 407 AM EDT Wed Aug 11 2021/ SHORT TERM /Today through Thursday/... Weak and disorganized upper level flow will be the rule throughout the the short term period. At the surface, high pressure remains over the west Atlantic, allowing for persistent low level southerly flow to continue providing ample moisture from the Gulf of Mexico to the southeastern CONUS. Dewpoints are expected to be in the low to mid 70s and precipitable water values are expected to range from 1.75 to 2 inches across north and central Georgia today and Thursday. With light, variable winds combined with wet soils from yesterday's rainfall, patchy fog is also possible across portions of north and central Georgia this morning. Scattered, diurnally-driven thunderstorms will develop across the forecast this afternoon. Lee side troughing is also in place on the eastern side of the Appalachians, which will aid in convective development. As a result, high end chance PoPs are forecast for today, with the greatest coverage expected in the mid to late afternoon, then diminishing with the loss of daytime heating. High-end chance to low-end likely PoPs are forecast on Thursday with the weak upper flow and influence of the Bermuda High persisting over the region. High temperatures temperatures today and Thursday are forecast to be in the low to mid 90s across the majority of the area, with the exception of the mountains of the far northeast. Taking high dewpoints into account, it is possible to see heat index values increasing into the 98-104 range in central and portions of north Georgia this afternoon and Thursday afternoon. While heat indices are currently forecast to remain below heat advisory criteria, this will need to be monitored as minor changes to temperatures and dewpoints could lead to criteria being met in some areas. Also considering the warm temperatures and ample moisture, Good instability is expected each afternoon, with SBCAPE values likely to increase into the 2500-3500 J/kg range this afternoon. Shear and mid- level lapse rates will be marginal, but with deep moisture, loading of precip could aid downdrafts, leading to the possibility of strong winds and isolated severe thunderstorms today and tomorrow. Locally heavy rain and frequent lightning will also be possible with any stronger storms that develop. King LONG TERM /Thursday Night through Tuesday/... First half of the extended forecast remains pretty straight-forward. Upper-level pattern weak and disorganized. Region stays on the northwest periphery of the western Atlantic surface ridge into the weekend, with a secondary surface ridge building down the east coast by early next week. Scattered to widespread, diurnally driven, convection persists through the weekend with seasonably warm temperatures. Model consensus still fairly good concerning tropical activity moving north through the eastern Gulf of Mexico early next week, however there continues to be noticeable differences in the strength/timing/ movement of the system, now called Fred, as it reaches the gulf coast and beyond. Still a long ways off in the forecast, but it does still look like we will see some degree of impacts across central and north Georgia during the first half of next week, at least increased rainfall over the region. 20 && .AVIATION... 18Z Update... SHRA/TSRA continuing to develop across the area this afternoon with all airfields having a chance of seeing convection on and off between now and 22Z. In the wake of the rain showers have included patchy fog for most sites overnight. Outside of the fog and into tomorrow morning VFR conditions are expected. Winds through the forecast period will remain light and variable. //ATL Confidence...18Z Update... Low confidence on fog overnight. High confidence on all other elements. 28 && .PRELIMINARY POINT TEMPS/POPS... Athens 92 73 91 73 / 50 30 50 20 Atlanta 91 73 91 73 / 50 30 60 20 Blairsville 85 67 85 68 / 50 30 60 20 Cartersville 92 72 92 72 / 40 20 50 20 Columbus 92 74 92 74 / 50 30 50 20 Gainesville 90 72 90 73 / 40 30 50 20 Macon 94 73 93 73 / 50 30 50 20 Rome 93 73 92 73 / 30 20 50 20 Peachtree City 92 72 91 72 / 50 30 60 20 Vidalia 92 74 92 74 / 30 20 30 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...28 LONG TERM....Thiem AVIATION...28
Hazardous weather outlook, Aug 11, 3:03 PM EDT, 0 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 303 PM EDT Wed Aug 11 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121915- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 303 PM EDT Wed Aug 11 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered diurnal thunderstorms are expected, mainly this afternoon and evening. These storms may be strong to severe with the primary hazard being strong, potentially damaging wind gusts, brief periods of heavy rainfall, small hail, and occasional cloud- to- ground lighting. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Scattered to numerous thunderstorms will be possible each day Thursday through Tuesday, most numerous during the afternoons and evenings. The primary hazards with any thunderstorm will be heavy rain, gusty winds and lightning. Although no widespread severe weather is expected at this time, an isolated severe storm cannot be ruled out with damaging winds as the main threat. Although much uncertainty still remains, there is a possibility that a tropical low will impact the southeastern U.S., including portions of central and north Georgia, early next week. Please continue to monitor the forecast for further developments. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Aug 11, 2:32 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
232 PM EDT Wed Aug 11 2021
GAZ033-034-045-111900-
North Fulton GA-DeKalb GA-Gwinnett GA-
232 PM EDT Wed Aug 11 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN DEKALB,
WEST CENTRAL GWINNETT AND NORTHEASTERN FULTON COUNTIES THROUGH 300 PM
EDT...
At 232 PM EDT...a strong thunderstorm was over Mechanicsville, or 10
miles northeast of Decatur...moving northeast at 5 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Sandy Springs, Roswell, Dunwoody, Lilburn, Chamblee, Norcross,
Doraville, Clarkston, Berkeley Lake, Tucker, North Atlanta, North
Decatur, Mechanicsville and Scottdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3380 8425 3387 8435 3403 8428 3392 8410
TIME...MOT...LOC 1832Z 216DEG 5KT 3391 8423
MAX HAIL SIZE...
MAX WIND GUST...40MPHSpecial weather statement, Aug 11, 2:35 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
235 PM EDT Wed Aug 11 2021
GAZ034-045>048-111900-
Walton GA-Rockdale GA-DeKalb GA-Gwinnett GA-Newton GA-
235 PM EDT Wed Aug 11 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF ROCKDALE,
SOUTHEASTERN DEKALB, SOUTH CENTRAL GWINNETT, WEST CENTRAL WALTON AND
NORTHWESTERN NEWTON COUNTIES THROUGH 300 PM EDT...
At 234 PM EDT...a strong thunderstorm was over Big Haynes Creek Park,
or near Conyers...moving northeast at 5 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Conyers, Snellville, Lithonia, Lakeview Estates, Georgia
International Horse Park, Gum Creek, Milstead, Arabia Mountain, Big
Haynes Creek Park, Rosebud and Redan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3356 8405 3368 8418 3385 8398 3368 8382
TIME...MOT...LOC 1834Z 236DEG 6KT 3374 8396
MAX HAIL SIZE...
MAX WIND GUST...40MPHSpecial weather statement, Aug 11, 2:48 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
248 PM EDT Wed Aug 11 2021
GAZ034-047-111915-
Walton GA-Gwinnett GA-
248 PM EDT Wed Aug 11 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN
GWINNETT AND NORTHWESTERN WALTON COUNTIES THROUGH 315 PM EDT...
At 248 PM EDT...a strong thunderstorm was over Grayson, or near
Lawrenceville...moving northeast at 5 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Lawrenceville, Snellville, Loganville, Dacula, Grayson, Bold Springs,
Windsor, Harbin and Hog Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3406 8392 3394 8380 3393 8380 3391 8377
3389 8375 3384 8385 3384 8395 3385 8398
3384 8401 3388 8408
TIME...MOT...LOC 1848Z 236DEG 5KT 3391 8396
MAX HAIL SIZE...
MAX WIND GUST...40MPHSpecial weather statement, Aug 11, 2:51 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
251 PM EDT Wed Aug 11 2021
GAZ025-027-035>037-111915-
Madison GA-Jackson GA-Barrow GA-Clarke GA-Oconee GA-
251 PM EDT Wed Aug 11 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN OCONEE,
SOUTHEASTERN BARROW, NORTHWESTERN CLARKE, SOUTHEASTERN JACKSON AND
SOUTHWESTERN MADISON COUNTIES THROUGH 315 PM EDT...
At 250 PM EDT...a strong thunderstorm was over Bear Creek Reservoir,
or 9 miles south of Jefferson...moving northeast at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Athens, Statham, Arcade, Nicholson, Bogart, Athens-Clarke County,
Westgate Park, James Holland Youth Sports Cmpx, Bear Creek Reservoir,
Sandy Creek Recreation Area, Oconee Heights and Barretts Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3390 8360 3402 8365 3412 8343 3410 8332
3396 8335
TIME...MOT...LOC 1850Z 246DEG 10KT 3398 8354
MAX HAIL SIZE...
MAX WIND GUST...40MPHSpecial weather statement, Aug 11, 3:01 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
301 PM EDT Wed Aug 11 2021
GAZ011-012-019-020-111930-
Chattooga GA-Gordon GA-Bartow GA-Floyd GA-
301 PM EDT Wed Aug 11 2021
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CENTRAL FLOYD,
SOUTHWESTERN GORDON, CHATTOOGA AND NORTHWESTERN BARTOW COUNTIES
THROUGH 330 PM EDT...
At 301 PM EDT...a line of strong thunderstorms was extending from
Plainville to Tidings to near Holland. These storms were nearly
stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Rome, Calhoun, Summerville, Adairsville, Plainville, Shannon, Lyerly,
Pinson, Oostanaula, Tidings, Armuchee, Berryton, Chattoogaville,
Everett Springs, James H. Floyd State Park and Holland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3453 8542 3452 8495 3433 8490 3428 8531
3424 8545 3444 8549
TIME...MOT...LOC 1901Z 097DEG 1KT 3439 8504 3443 8527 3433 8541
MAX HAIL SIZE...
MAX WIND GUST...40MPHSpecial weather statement, Aug 11, 3:03 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
303 PM EDT Wed Aug 11 2021
GAZ098-112-111930-
Treutlen GA-Montgomery GA-
303 PM EDT Wed Aug 11 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTH CENTRAL
TREUTLEN AND NORTHWESTERN MONTGOMERY COUNTIES THROUGH 330 PM EDT...
At 303 PM EDT...a strong thunderstorm was near Lothair, or near
Soperton...moving east at 5 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Soperton, Tarrytown, Barnhill and Lothair.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3226 8257 3229 8265 3230 8266 3230 8267
3229 8267 3230 8268 3237 8266 3238 8255
3232 8251
TIME...MOT...LOC 1903Z 278DEG 6KT 3233 8261
MAX HAIL SIZE...0.25IN
MAX WIND GUST...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 8:24 AM EDT | Special Weather Statement | FFC | Murray | 36 min |
| Aug 11, 8:25 AM EDT | Special Weather Statement | FFC | Whitfield | 20 min |
| Aug 11, 1:41 PM EDT | Special Weather Statement | FFC | Walker | 34 min |
| Aug 11, 1:42 PM EDT | Special Weather Statement | FFC | Walker | 33 min |
| Aug 11, 1:50 PM EDT | Special Weather Statement | FFC | DeKalb, Rockdale | 25 min |
| Aug 11, 2:16 PM EDT | Special Weather Statement | FFC | Jackson | 29 min |
| Aug 11, 2:29 PM EDT | Special Weather Statement | FFC | Jefferson | 31 min |
| Aug 11, 2:32 PM EDT | Special Weather Statement | FFC | DeKalb | 28 min |
| Aug 11, 2:35 PM EDT | Special Weather Statement | FFC | Rockdale | 25 min |
| Aug 11, 2:48 PM EDT | Special Weather Statement | FFC | Gwinnett | 27 min |
| Aug 11, 2:51 PM EDT | Special Weather Statement | FFC | Clarke | 24 min |
| Aug 11, 3:01 PM EDT | Special Weather Statement | FFC | Chattooga | 29 min |
| Aug 11, 3:13 PM EDT | Special Weather Statement | FFC | Carroll | 32 min |
| Aug 11, 3:20 PM EDT | Special Weather Statement | FFC | Clarke | 25 min |
| Aug 11, 3:28 PM EDT | Special Weather Statement | FFC | Jackson | 32 min |
| Aug 11, 3:37 PM EDT | Special Weather Statement | FFC | Douglas | 23 min |
| Aug 11, 3:37 PM EDT | Special Weather Statement | FFC | Cobb | 38 min |
| Aug 11, 3:40 PM EDT | Special Weather Statement | FFC | Walton | 35 min |
| Aug 11, 3:46 PM EDT | Special Weather Statement | FFC | Oconee | 29 min |
| Aug 11, 3:51 PM EDT | Special Weather Statement | FFC | Madison | 24 min |
| Aug 11, 3:54 PM EDT | Special Weather Statement | FFC | Douglas | 36 min |
| Aug 11, 4:02 PM EDT | Special Weather Statement | FFC | Hall | 28 min |
| Aug 11, 4:05 PM EDT | Special Weather Statement | FFC | Paulding | 25 min |
| Aug 11, 4:07 PM EDT | Special Weather Statement | FFC | Coweta | 23 min |
| Aug 11, 4:15 PM EDT | Special Weather Statement | FFC | Oconee | 30 min |
| Aug 11, 4:16 PM EDT | Special Weather Statement | FFC | Madison | 29 min |
| Aug 11, 4:21 PM EDT | Special Weather Statement | FFC | Paulding | 24 min |
| Aug 11, 4:23 PM EDT | Special Weather Statement | FFC | Dawson | 37 min |
| Aug 11, 4:31 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 44 min |
| Aug 11, 4:41 PM EDT | Special Weather Statement | FFC | Warren | 34 min |
| Aug 11, 4:44 PM EDT | Special Weather Statement | FFC | Morgan | 31 min |
| Aug 11, 4:46 PM EDT | Special Weather Statement | FFC | Cherokee | 29 min |
| Aug 11, 4:48 PM EDT | Special Weather Statement | FFC | Polk | 27 min |
| Aug 11, 5:03 PM EDT | Special Weather Statement | FFC | Pickens | 27 min |
| Aug 11, 5:08 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 52 min |
| Aug 11, 5:09 PM EDT | Special Weather Statement | FFC | Bartow | 36 min |
| Aug 11, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Pickens | 48 min |
| Aug 11, 5:14 PM EDT | Special Weather Statement | FFC | Coweta | 31 min |
| Aug 11, 5:18 PM EDT | Special Weather Statement | FFC | Dade | 27 min |
| Aug 11, 5:25 PM EDT | Special Weather Statement | FFC | Wilkes | 35 min |
| Aug 11, 5:34 PM EDT | Special Weather Statement | FFC | Taliaferro | 26 min |
| Aug 11, 5:38 PM EDT | Special Weather Statement | FFC | Troup | 37 min |
| Aug 11, 5:40 PM EDT | Special Weather Statement | FFC | Pickens | 35 min |
| Aug 11, 5:41 PM EDT | Special Weather Statement | FFC | White | 34 min |
| Aug 11, 5:49 PM EDT | Special Weather Statement | FFC | Dade | 26 min |
| Aug 11, 5:51 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 39 min |
| Aug 11, 5:53 PM EDT | Special Weather Statement | FFC | Crisp | 37 min |
| Aug 11, 6:04 PM EDT | Special Weather Statement | FFC | Gilmer | 26 min |
| Aug 11, 6:14 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 31 min |
| Aug 11, 6:17 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 28 min |
| Aug 11, 6:24 PM EDT | Special Weather Statement | FFC | Union | 36 min |
| Aug 11, 6:33 PM EDT | Special Weather Statement | FFC | Hancock | 27 min |
| Aug 11, 6:43 PM EDT | Special Weather Statement | FFC | Fannin | 32 min |
| Aug 11, 6:45 PM EDT | Special Weather Statement | FFC | Warren | 30 min |
| Aug 11, 6:49 PM EDT | Special Weather Statement | FFC | Fannin | 26 min |
| Aug 11, 7:00 PM EDT | Special Weather Statement | FFC | Union | 30 min |
| Aug 11, 7:12 PM EDT | Special Weather Statement | FFC | Chattooga | 33 min |
| Aug 11, 7:14 PM EDT | Special Weather Statement | FFC | Twiggs | 31 min |
| Aug 11, 7:18 PM EDT | Severe Thunderstorm Warning | FFC | Houston | 42 min |
| Aug 11, 7:22 PM EDT | Special Weather Statement | FFC | Muscogee | 38 min |
| Aug 11, 7:31 PM EDT | Special Weather Statement | FFC | Baldwin | 29 min |
| Aug 11, 7:49 PM EDT | Special Weather Statement | FFC | Houston | 26 min |
| Aug 11, 7:59 PM EDT | Special Weather Statement | FFC | Baldwin | 31 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.